I have been taking two monster energy drinks for the last couple of months and yes I know its a lot. one in the morning one in the afternoon. Its the rehab brand 161mg each I take them 7 hours APART and DO NOT chugg them down. Sometimes I finish one in an hour. I did not take one in the morning and i felt the widthrawal effects really really bad, I had the usuall headache and my got really eye bags specially on my right eye. When I smiled i noticed that its not quite symmetrical. My question concerns the bags around my eyes and the uneven smile. Is that part of the withdrawal symptoms? should I be worried that this is more serious effect than a normal caffeine withdrawal? Please any adivce/ suggestions would be of great help cause I am a bit worried. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.